MAUDE Adverse Event Report: Arthrex, Inc. TIGHTROPE SUTURE TENSIONER; ORTHOPEDIC MANUAL SURG INSTR

Arthrex, Inc. TIGHTROPE SUTURE TENSIONER; ORTHOPEDIC MANUAL SURG INSTR
Model Number TIGHTROPE SUTURE TENSIONER
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/10/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a surgery the device showed signs of wear and tear.The customer reports that they are requesting a replacement of the instrument due to wear and tear over time.Per complaint reporter there was no harm for patient, operator or third party.No further information received.***update 17-sep-2026 it was further reported that the event occurred during the surgical procedure.While using the instruments, the surgeon applied slightly increased force to tension the tensioning devices.As a result, the tensioning device fractured and a portion of a suture remained inside the patient; however, it was successfully retrieved without complications.Per complaint reporter there was no harm for patient, operator or third party.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.

Brand Name
TIGHTROPE SUTURE TENSIONER
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
Arthrex, Inc.
1370 creekside boulevard
naples FL 34108 -194
Manufacturer (Section G)
Arthrex, Inc.
1370 creekside boulevard
naples FL 34108 -194
Manufacturer Contact
jared engle
+1(800)933-7001
MDR Report Key50945083
Report Number1220246-2026-04958
Device Sequence Number13145163
Product Code MDM
UDI-Device Identifier00888867019546
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTIGHTROPE SUTURE TENSIONER
Device Catalogue NumberAR-1588H
Device Lot Number37621816
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/10/2026
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/28/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown